Open Access
Summer 2013 Amenability for Fell bundles over groupoids
Aidan Sims, Dana P. Williams
Illinois J. Math. 57(2): 429-444 (Summer 2013). DOI: 10.1215/ijm/1408453589


We establish conditions under which the universal and reduced norms coincide for a Fell bundle over a groupoid. Specifically, we prove that the full and reduced $C^{*}$-algebras of any Fell bundle over a measurewise amenable groupoid coincide, and also that for a groupoid $G$ whose orbit space is $T_{0}$, the full and reduced algebras of a Fell bundle over $G$ coincide if the full and reduced algebras of the restriction of the bundle to each isotropy group coincide.


Download Citation

Aidan Sims. Dana P. Williams. "Amenability for Fell bundles over groupoids." Illinois J. Math. 57 (2) 429 - 444, Summer 2013.


Published: Summer 2013
First available in Project Euclid: 19 August 2014

zbMATH: 1297.46047
MathSciNet: MR3263040
Digital Object Identifier: 10.1215/ijm/1408453589

Primary: 46L55

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

Vol.57 • No. 2 • Summer 2013
Back to Top